# SDR SWAA2023121824209

- Difficulty date: November 22, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO R/H TRANSITION ANGLE FLOORBOARD HOLE AT BS 727 I + 18 ' APROX<[01] REMOVED CORROSION PER SRM 53-0-53-1A-2 (0.038' REMAINING THICKNESS). TRANSITION ANGLE IS OUT OF LIMITS PER SRM 53-00-53-1A-2.;[02] REMOVED RH TRANSITION ANGLE FROM STA 727H+11' TO STA 767 PER SRM 51-40-02.;[03] FABRICATED TRANSITION ANGLE REPAIR PARTS PER SRM 53-00-53-2R-6.;[04] INSTALLED REPAIR PARTS PER SRM 53-00-53-2R-6 AND SRM 51-40-02;[05] C/W INSPECTION;[06] C/W INSPECTION
